# SDR UIEA2018110202492

- Difficulty date: November 1, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,915 hours, 19,336 cycles
- System (JASC): 2610 · Detection System
- Part: Detection Sys
- Part number: 9750304003
- Condition: Malfunctioned
- Location: Lt Strut Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT STRUT DUCT LEAK EICAS MESSAGE AT LEVEL OFF.  REPLACED THE TS 232 WING - STRUT DUCT LEAK DETECTION SYS,  TESTED IAW AMM 26-18-00.  PERFORMED A HIGH POWER ENGINE RUN IAW AMM 71-00-00.  NO DUCT LEAK MESSAGE OR LIGHT.   NO LEAK FOUND IN THE STRUT.
